Skip to content

Read user comments about the side effects, benefits, and effectiveness of atorvastatin oral.

Overall User Ratings

91 Total User Reviews

User Reviews

«Previous 21-25 of 40 Next»
Condition: High Cholesterol
10/29/2013 10:45:55 AM

Reviewer: 45-54 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been taking atorvastatin (Lipitor) for several years now, and have had no problems at all. My cholesterol has stayed low the entire time I have been taking this medication.

Condition: High Cholesterol
10/16/2013 11:56:36 AM

Reviewer: Andypt2005, 55-64 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I am experiencing muscle spasm, hands shaking or tremor in both hands., tiredness. My Doctor is referring me to a neurologist.

Condition: High Cholesterol
9/8/2013 10:51:34 AM

Reviewer: Rey, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have only taken this med for 3wks and im already having back pain and ankle-shoulders I work out every day! now im always in pain

Condition: High Cholesterol
9/3/2013 9:46:30 PM

Reviewer: 65-74 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have no proof but, I believe I was suffering some memory loss with the 80MG dose. I reduced the dose to 40MG, over my MD's objection, and I think I do better in the memory department. I'm sure some memory lost is due to lack of paying attention. My cholesterol is continuing to be reduce to acceptable levels at the lower Atorvastatin dose.

Condition: High Cholesterol
8/2/2013 9:55:55 AM

Reviewer: 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I had aortic valve replacement in February and my cardiologist wanted my cholesterol level to be lower. I developed horrendous leg and foot cramps at night, and was also having ocular auras every day, sometimes twice or three times. I did have these on occasion in the past, but not to this extent. I began taking COQ10, but it didn't help. Then I reduced my dosage from 20 mg to 10 and have ... Show Full Comment

«Previous 21-25 of 40 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
man rubbing painful knee
A visual guide.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
human lungs
Symptoms, causes, treatments.
woman dreaming
What Do Your Dreams Say About You?
two male hands
Test your knowledge.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.